I've been on the pill for about 2 years. I usually get my period for 4-5 days. I have a history of PCOS (already had to have my right ovary removed due to a cyst).
This month, I got my period for about 6 hours on Saturday with terrible cramps. My period stopped Saturday night, and as of today (Tuesday) it has not resumed. I have moderate pain in the area of my left ovary. I am also mildly sick to my stomach. I have taken 2 pregnancy tests and both were negative. I called to make an appointment with my gynecologist, and before they would let me schedule, they made me talk to the doctor's nurse. She told me the short period was due to the birth control pill, I'm fine, and I have no need to see the doctor. I just don't feel right about this...wondering if someone could give me their input.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?